# SDR AALA20111207LGA06

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 54,460 hours, 26,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD OVERWING DOOR UPPER EXIT SIGNS INOPERATIVE.  RESEATED BATTERY PACK.  OPS CHECKS NORMAL.
